Ask a doctor

Lumps After Mesotherapy for Nose Bump

I am searching for anyone with a solution. I had Mesotherapy done to reduce the bone on the bridge of my nose. It worked and looked great for 2 months. Two patients in the office now have delayed complications; cysts or bumps have appeared. The only temporary solution has been to inject with Kenalog, but then the lumps reappear--sometimes just moving location a bit.

The injection given to reduce the bone was a mixture of Radiesse and Sesame Oil. No one has a clue in my state on how to resolve this. I have had X-Rays, blood work, samples taken (clotted blood inside of lumps), and been put on a variety of antibiotics. It's been 6 months. Has anyone seen this or been through this and have a solution?

Doctor Answers (1)

Radiesse, oil granuloma

+1

Radiesse can cause "bumps " if injected in thin skin eg lips/eyelids. the company does not recommend its usage in these areas. the nose has different skin thikness in different parts eg upper nose vs. lower nose.

Also, there is a condition called oil granuloma that was reported in the literature in the past after paraffin injections. Could sesame oil have caused a similar problem?

Detroit Dermatologic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...